# SDR DXTA2025052703594

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000023
- Aircraft time: 4,501 hours, 2,561 cycles
- System (JASC): 5270 · Door Warning System
- Part: Squat Switch
- Part number: 69480012
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR L-R MISCOMPATE LOGHTS ILLUMINATED. GEAR UP INDICATION WAS NORMAL. RAN APPROPRAITE CHECKLIST EMERGENCY GEAR RELEASE HANDLE WAS PULLED PER THE EMERGENCY PROCEEDURES CHECK LIST. GEAR DOWN GREEN LIGHTS ILLUMINATED NORMALLY. VISUAL INSPECTION ON NOSE GEAR CENTER SPRINGS WAS NORMAL! BOTH PRE FLIGHT AND POST FLIGHT!ARES DOWN LOAD PERFORMED. REMOVED NLG SQUAT SWITCH IAW MM 32-60-10. 2025-05-28 02:02:38  INSTALLED NEW SQUAT SWITCH PN 6948001-2 IAW MM 32-60-10 AND COMPLETED POST MAINTENANCE CHECKS. RIGGED SWITCH IAW MM 32-60-00. GEAR CLEARANCE AND OPERATIONAL CHECKS GOOD.
